MathSciNet Relay Station
MathSciNet bibliographic data
MR597059 (81m:54069) 54F45
Nagami, Keiô Dimension of nonnormal spaces. Fund. Math. 109 (1980), no. 2, 113–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement